OPTIMAL TRIGONOMETRIC PRECONDITIONERS FOR ELLIPTIC AND QUEUEING PROBLEMS

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)117-124
Journal / PublicationSoutheast Asian Bulletin of Mathematics
Volume20
Issue number3
Publication statusPublished - Oct 1996
Externally publishedYes

Citation Format(s)

OPTIMAL TRIGONOMETRIC PRECONDITIONERS FOR ELLIPTIC AND QUEUEING PROBLEMS. / Chan, Raymond H.; Ching, Wai-Ki; Wong, Chiu-Kwong.

In: Southeast Asian Bulletin of Mathematics, Vol. 20, No. 3, 10.1996, p. 117-124.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review